MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394260000450
Medical Device Problem Codes Stretched (1601); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the explant procedure and outcome, but further information was unable to be obtained.
 
Event or Problem Description
It was reported via that the coil was stretched and protruding from the target location, requiring explantation.A 45cm embold packing coil was selected for use in an embolization procedure in the 4mm gastroduodenal artery (gda).A 4mm fibered coil was placed distally prior to the placement of this coil.This embold packing coil was placed in the gda without incident.However, upon follow up using ct, the coil was found to be stretched and extending out of the target vessel into the origin of the celiac artery into the proximal aorta and then descending to the right common femoral artery.The coil was scheduled to be explanted on (b)(6) 2025.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the coil was stretched and protruding from the target location, requiring explantation.A 45cm embold packing coil was selected for use in an embolization procedure in the 4mm gastroduodenal artery (gda).A 4mm fibered coil was placed distally prior to the placement of this coil.This embold packing coil was placed in the gda without incident.However, upon follow up using ct, the coil was found to be stretched and extending out of the target vessel into the origin of the celiac artery into the proximal aorta and then descending to the right common femoral artery.The coil was scheduled to be explanted on (b)(6) 2025.It was confirmed that the coil was explanted.

Brand Name
EMBOLD? PACKING
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22066771
Report Number2124215-2025-32692
Device Sequence Number12894410
Product Code KRD
UDI-Device Identifier00191506026608
UDI-Public(01)00191506026608(17)270625(10)34308758
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394260000450
Device Catalogue NumberM001394260000450
Device Lot Number0034308758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/11/2025
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale